RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Prikl. Mat. Mekh., 2013, Volume 77, Issue 2, Pages 179–190 (Mi pmm9)  

The behaviour of cyclic variables in integrable systems

V. V. Kozlov


Abstract: A general theorem on the behaviour of the angular variables of integrable dynamical systems as functions of time is established. Problems on the motion of the nodal line of a Kovalevskaya top and of a three- dimensional rigid body in a fluid are considered in integrable cases as examples. This range of topics is discussed for systems of a more general form obtained from completely integrable systems after changing the time.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation



English version:
Journal of Applied Mathematics and Mechanics, 2013, 77:2, 128–136

Bibliographic databases:

Document Type: Article
UDC: 531.01
Received: 30.09.2012

Linking options:
  • http://mi.mathnet.ru/eng/pmm9

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019